Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nasty headache - Reboxetine withdrawal??? tensor

Posted by Francesco on December 2, 2003, at 14:40:55

In reply to Re: Nasty headache - Reboxetine withdrawal??? NikkiT2, posted by tensor on December 2, 2003, at 14:04:05

Sorry for not contributing to the headache problem but may ask you what went wrong with Reboxetine ? I was thinking about trying it in the future.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Francesco thread:285909
URL: http://www.dr-bob.org/babble/20031202/msgs/285950.html